# SDR USAA2010090791936

- Difficulty date: September 4, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 655058119
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CORROSION AT UPPER CLEVIS L7 FORWARD FACE OF LEFT HORIZONTAL STABILIZER AFT ATTACH POINT.  REPAIRED UPPER CLEVIS L7 FORWARD FACE OF LEFT HORIZONTAL STABILIZER AFT ATTACH POINT IAW EA 133043.
